# SDR AALA2000126

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - PREVIOUSLY REWORKED AREA OF STRINGER 29L WORN BEYOND MM LIMITS.  CUT OUT DAMAGED AND INSTALLED DOUBLER PER ESO 11697 DATED 1-14-00.  (M)
